Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 6, Pages 867–875 (Mi mz6246)  

A criterion for the coincidence of extensions, corresponding to Dirichlet's and Neumann's problems, of an elliptic operator

M. O. Otelbaev


Full text: PDF file (556 kB)

English version:
Mathematical Notes, 1981, 29:6, 442–446

Bibliographic databases:

UDC: 517.9
Received: 05.06.1979

Citation: M. O. Otelbaev, “A criterion for the coincidence of extensions, corresponding to Dirichlet's and Neumann's problems, of an elliptic operator”, Mat. Zametki, 29:6 (1981), 867–875; Math. Notes, 29:6 (1981), 442–446

Citation in format AMSBIB
\Bibitem{Ote81}
\by M.~O.~Otelbaev
\paper A criterion for the coincidence of extensions, corresponding to Dirichlet's and Neumann's problems, of an elliptic operator
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 6
\pages 867--875
\mathnet{http://mi.mathnet.ru/mz6246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=625090}
\zmath{https://zbmath.org/?q=an:0502.35046|0479.35041}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 6
\pages 442--446
\crossref{https://doi.org/10.1007/BF01163278}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900021}


Linking options:
  • http://mi.mathnet.ru/eng/mz6246
  • http://mi.mathnet.ru/eng/mz/v29/i6/p867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:274
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021